# SDR ASAA2023030842262

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 34,683 hours, 10,973 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH009321
- Condition: Leaking
- Location: #1 Engine
- Part time: 32,870 hours, 10,387 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL RESIDUE ON #1 ENGINE COWLING AND SMALL OIL PUDDLE ON GROUND BENEATH #1 ENGINE. GROUNDED - YES. PERFORMED B737-900 AMM TASK 71-71-00-200-801-F00. FOUND ENG 1 IDG PAD DRAIN LEAKING 6 DROPS /MIN AFTER ENGINE SHUTDOWN. REMOVED AND REPLACED #1 ENGINE IDG REF AMM 24-11-11.
